MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED LAT STEM SIZE 2; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED LAT STEM SIZE 2; HIP STEM CEMENTLESS
Model Number 01.18.442
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 january 2023.Lot 1903242: (b)(4) items manufactured and released on 10-july-2019.Expiration date: 2024-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 2 years 11 months after the primary, the patient came in reporting pain and instability.X-rays showed a pedestal formation at the distal tip of the stem.In addition, radiolucency was noted around the proximal portion of the stem.The surgeon revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED LAT STEM SIZE 2
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16276131
Report Number3005180920-2023-00029
Device Sequence Number15054376
Product Code LZO
UDI-Device Identifier07630040720311
UDI-Public07630040720311
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2024
Device Model Number01.18.442
Device Catalogue Number01.18.442
Device Lot Number1903242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale